# SDR ASOA20161107092A

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 20,551 hours, 23,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707112
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER PANEL HAS CORROSION IN SEVERAL AREAS.   REMOVED AND REPLACED FWD SIDE PAX DOOR RISER IAW SRM 51-42-001-001-A01 AND 51-42-06-001-001-A01 AND DRAWING 601R317071.
